MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. SINGLE-SITE; LAPAROSCOPE, GENERAL PLASTIC SURGERY

INTUITIVE SURGICAL, INC. SINGLE-SITE; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number 428054
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Robot xi suction irrigator was stuck inside trocar.So, the trocar was removed safely from patient, and a new trocar was placed.

Brand Name
SINGLE-SITE
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key23411930
Report Number23411930
Device Sequence Number9028391
Product Code GCJ
UDI-Device Identifier00886874117293
UDI-Public(01)00886874117293
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2025
Report Date (Section F) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number428054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight100 KG
Date Report Sent to FDA09/26/2025